# SDR 97ZZZX4359

- Difficulty date: September 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N26SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21117
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Out Of Limits
- Location: Bs 393
- Part time: 68,390 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE EACH 0.233 INCH DIAMETER HOLE OUT OF ALLOWABLE LIMITS PER DALFORT AVIATION XEA NR X2-53-168. LOCATED AT STR 10L, STA 393.  REPAIRED PER DALFORT AVIATION XEA NR X2-53-168, REV 3 DATED 6-30-97.  APPROVAL DATA:  FAA FORM 8110-3 DATED 6-27-97.
